MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL

BOSTON SCIENTIFIC CORPORATION COYOTE; CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Model Number 24705
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
Reportable based on device analysis completed on 06-jul-2022.It was reported that difficulty in advancing was encountered.A 2.0mm x 150mm x 150cm coyote balloon catheter was selected for use.However, there was difficulty advancing the balloon catheter through the guide catheter.The procedure was completed with another of the same device.There were no complications reported and the patient status was stable.However, returned device analysis revealed balloon detachment.
 
Additional Manufacturer Narrative
Age at time of event: 18 years or older.Date of event: used the first day of the month of the bsc aware date since event date not provided.Device evaluated by mfr: returned product consisted of a coyote es balloon catheter.The outer shaft, inner shaft, balloon, and tip were visually and microscopically examined.The device showed signs of use.The balloon was separated from the catheter and was not returned.The catheter was measured at 137.4 cm in length with a portion stretched extending 1.2 cm at the distal end.

Brand Name
COYOTE
Common Device Name
CATHETER, ANGIOPLASTY, PERIPHERAL, TRANSLUMINAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15105426
Report Number2134265-2022-07885
Device Sequence Number5428056
Product Code DQY
UDI-Device Identifier08714729796459
UDI-Public08714729796459
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K111295
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/26/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/22/2023
Device Model Number24705
Device Catalogue Number24705
Device Lot Number0026556701
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/13/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/06/2022
Initial Report FDA Received Date07/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/22/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown